# SDR SWAA2021110919709

- Difficulty date: September 17, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737*
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER FUSELAGE AT STA 1016 - STA 1088 STR 3L - STR 3R WL 308.5 HAS SURFACE CORROSION.  REMOVED CORROSION ON UPPER FUSELAGE FROM BS 1016 TO 1088, BETWEEN STRINGER 3L AND 3R, WL 308.5 IAW SRM 51-10-02-0G-0.  NO MATERIAL LOST AREAS WITHIN LIMITS IAW SRM 53-00-01-1A-1DETAIL C & FIG. 104.  TREATED AND PRIMED AREA IAW AMM 51-21-41-370-802 & 51-21-72-370-804. INSTALLED FASTENERS AND SUPPORT BRACKET IAW SRM 51-40-02-0G-0.
